MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2033
Medical Device Problem Codes Difficult to Advance (2920); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: the dryseal sheath device instructions for use (ifu) were reviewed with respect to the complaint detail for the applicable region and time period, and the following ifu statements were identified in relation to the complaint.Warnings on applicable subjects (patients) 1.Careful evaluation of vessel size, anatomy, tortuosity, and disease state (including calcification, plaque, and thrombus) in accordance with the observation in ct image or angiography obtained by pre-operation / operation or visual observation obtained by operation is required to ensure successful use of gore® dryseal flex introducer sheath (flex).[if vessel size is smaller than the introducer sheath outer diameter (table 1) or if vessel is not adequate for access, major bleeding, vessel damage, or embolism, may result.] instructions for operation or use [sheath preparation] 2.Verify the vessel is of adequate diameter and tortuosity to accommodate the device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment for an endoleak associated with a non-gore stent graft in the thoracic aorta, using gore tag conformable thoracic stent graft, and gore® dryseal flex introducer sheath as an accessory.A 20fr sheath was inserted via the patient's right side; however, due to severe calcification, it could not be advanced beyond the right common iliac artery.Percutaneous transluminal angioplasty (pta) was attempted using two non-gore balloons, but the sheath still could not be advanced.Subsequently, the guidewire was changed to a stiffer type, and a trilobe balloon was utilized, which enabled the sheath to advance with difficulty.An access angiography revealed a dissection extending from the right common iliac artery to just above the aortic bifurcation.The physician decided to follow up with the patient and the procedure was completed.The patient tolerated the procedure.The physician¿s comment: ¿the dissection possibly occurred during pta of the right common iliac artery.I was expecting it to happen and deemed unavoidable.¿.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
eimi ueda
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22517095
Report Number3007284313-2025-04109
Device Sequence Number12901649
Product Code DYB
UDI-Device Identifier00733132630066
UDI-Public(01)00733132630066(17)280129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2025
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale